# SDR ANCF200400029

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 18,670 hours, 18,635 cycles
- Engine: Pwa JT8D219
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 320115
- Part serial: 27665
- Condition: Failed
- Location: Anti Ice
- Part time: 10,114 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB RT ENGINE LOOP-A ILLUMINATED INTERMITTENTLY AT FIRST, THEN RT ENG FIRE HANDLE CAME (ON) WITH THE AURAL ALARM .WITH INCREASING OIL AND FUEL TEMPERATURE WITH EOAP ANNUNCIATION OF RT ENG VALVE AND RT ANTI-ICE (ON).  PROCEDURE WAS ACCOMPLISH.  WAS CHECKED UPPER FUEL HEATER TUBE AND WAS FOUND BROKEN IAW AMM 73-14-02 PAGE 202 TO 205. THE UPPER  FUEL HEATER TUBE  WAS REPLACE AND PERFORMED ENG RUN UP IAW AMM 71-00-00 P501 TEST OK. P/N. OFF. 780956 P/N  ON.  780956  IAW AMM 75-10-01 PAGE 202-206 ITS  WAS REPLACED RT ENG VALVE AND WAS PERFORMED OPERATIONAL TEST IS NOW OK.  IAW AMM 73-14-02 PAGE 202/205 WAS REPLACED, AIR SHUT OFF VALVE.
